# SDR CALA2019052000805

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 42,737 hours, 15,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR FAILED TO RETRACT CYCLED NO RETRACT RETURNED TO LAND SEE LOG PG 3247373 FOR SWITCG CLEANING. PERFORMED LANDING GEAR INDICATION AND WARNING SYSTEM TEST AND GEAR RETRACT PER AMM 32-61-00-710-801 AMM 32-09-00-840-801 AMM 07-11-01-580-815 AND AMM 07-11-01-580-816. LDG GEAR SYSTEM AND RETRACT FUNCTIONS NORMALLY.
